# SDR USAA2014041400020

- Difficulty date: April 12, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N704US
- Make and model: Airbus A319-112
- Aircraft serial: 922
- Aircraft time: 43,033 hours, 24,158 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Flap
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE RT FWD WING EMERGENCY EXIT INDICATES NOT ARMED AFTER TAKEOFF.  SLIDE LIGHT ARM IS ILLUMINATED.  NEGATIVE UNUSUAL AIR NOISE.  ACFT PRESSURIZED.  ADJUSTED FWD RT OVERWING EMERGENCY EXIT DOOR FLAP, OK FOR SERVICE.  DOOR ARMED & ANNUNCIATOR NORMAL.
